MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27515UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary, drug eluting stent to treat a calcified lesion in the proximal lad.It is indicated on a non complaint product replacement request form that the stent was deformed and that the stent would not cross the lesion.The procedure was completed with another onyx 2.6mm x 12mm stent.There is no patient injury reported.
 
Additional Manufacturer Narrative
The lesion was heavily calcified and slightly tortuous with 70% stenosis.No damage was noted to device packaging or issues removing the device from the hoop/tray.The lesion was pre-dilated.During the procedure, the device did not pass through a previously deployed stent.Resistance was encountered during advancement and the device failed to cross.No excessive force was used.The damaged stent was removed.The lesion was dilated with a 2.5 x 12 sc euphora then passed a 2.5 x 12 resolute onyx stent successfully.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8678003
Report Number9612164-2019-02234
Device Sequence Number16649492
Product Code NIQ
UDI-Device Identifier00643169556898
UDI-Public00643169556898
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2019
Device Catalogue NumberRONYX27515UX
Device Lot Number0008776532
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight102